| Model Number |
CD2211-36 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Death
Event or Problem Description
Related manufacturer reference number:2017865-2022-10081, related manufacturer reference number:2017865-2022-10082.It was reported that the patient has deceased.There is no known allegation from a health care professional that suggests that the death was device related.The cause of death was unknown.No additional information was reported.
Additional Manufacturer Narrative
The device was returned due to patient death.Telemetry, impedance, sensing, pacing, and high voltage (hv) output functions analysis was normal with no anomalies found.